Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Has the POP pill/ Mini pill gave you any of these:

    Weight gain

    Acne

    Mood Swings

    Irregular Bleeding

    No Bleeding

    Aches and Pains
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    Clearing and Applications Advisor
    (Original post by Anonymous)
    Has the POP pill/ Mini pill gave you any of these:

    Weight gain

    Acne

    Mood Swings

    Irregular Bleeding

    No Bleeding

    Aches and Pains
    Gave me none and then irregular bleeding and bloating so i stopped taking it.
    Offline

    12
    ReputationRep:
    (Original post by Anonymous)
    Has the POP pill/ Mini pill gave you any of these:

    Weight gain

    Acne

    Mood Swings

    Irregular Bleeding

    No Bleeding

    Aches and Pains
    I'm on the mini pill been on it for 4 years:

    What ive had- no bleeding (no periods for 3&1/2 years now), weight gain (5lbs) and more mood swings which I've learnt to cope with ahaha.

    I changed from the POP one because that one gave me horrible stomach pains with no bleeding

    Posted from TSR Mobile
    • #1
    • Thread Starter
    #1

    (Original post by CaitlinN15)
    I'm on the mini pill been on it for 4 years:

    What ive had- no bleeding (no periods for 3&1/2 years now), weight gain (5lbs) and more mood swings which I've learnt to cope with ahaha.

    I changed from the POP one because that one gave me horrible stomach pains with no bleeding

    Posted from TSR Mobile
    hello thank you for your answer. May i ask if the weight gain was purely down to the pill? and which one you were on and are now on? Ive been given cerazette
    Offline

    12
    ReputationRep:
    (Original post by Anonymous)
    hello thank you for your answer. May i ask if the weight gain was purely down to the pill? and which one you were on and are now on? Ive been given cerazette
    Hi, you're welcome

    Yes it was, I did the exact same amount of exercise and ate the same meals as i usually do, it's nothing to worry about my doctor said it affects everyone differently anyway.

    I was on:
    -Levest (took 21 off 7), this really really didn't help me was on it for about 10 months. I had so many problems with it (not what I already mentioned other things)

    Now on:
    -Feanolla (take every day, same time)

    Posted from TSR Mobile
    • #1
    • Thread Starter
    #1

    (Original post by CaitlinN15)
    Hi, you're welcome

    Yes it was, I did the exact same amount of exercise and ate the same meals as i usually do, it's nothing to worry about my doctor said it affects everyone differently anyway.

    I was on:
    -Levest (took 21 off 7), this really really didn't help me was on it for about 10 months. I had so many problems with it (not what I already mentioned other things)

    Now on:
    -Feanolla (take every day, same time)

    Posted from TSR Mobile
    okay thank you for helping I've recently gained a bit of weight so would prefer to not gain any more if possible. I may be wrong but levest contains a different hormone to feanolla. How have you found feanolla? as this contains the same as cerazette as far as i am aware.
    Thank you for your response, much appreciated
    Offline

    12
    ReputationRep:
    (Original post by Anonymous)
    okay thank you for helping I've recently gained a bit of weight so would prefer to not gain any more if possible. I may be wrong but levest contains a different hormone to feanolla. How have you found feanolla? as this contains the same as cerazette as far as i am aware.
    Thank you for your response, much appreciated
    Sometimes gaining weight is uncontrollable but usually you don't get major amounts (i got told 6/7 lbs is the limit on average- but it really does depend on each person ah)

    I think Levest does yes but I was only 12/13 when I started it at the time so I wasn't really educated that much about it 😂😂😂

    I find Feanolla really good I'm glad I chose that compared to the other ones doctors suggested. I have no periods whatsoever which I'm really grateful for, not even any slight bleeding inbetween compared to Levest where I had constant bleeding even after my period ended.

    I have no migraines like I used to with Levest and my eye sight problems are more controllable (I've had glasses since I was 4 months old but when I took Levest, I had constant blood shot eyes it caused the jelly (don't know what it's called) at the back of my eye to weaken even more so had to have eye surgery last year :// and I'm now 17 so I had to stop levest quickly. With Feanolla I've had no problems like that.

    I have no stomach pains compared to Levest where the muscles got so tense and tight (even after my period/gap week) I couldn't move, this was due to the hormone.

    The only thing I hate with the Feanolla is the weight gain (2lbs with Levest, 5lbs with Feanolla) but my doctor said it can be because you have no break from the hormones in this pill so it can cause more weight gain whereas with Levest my weight yoyod.

    I'd totally recommend Feanolla if you have problems with your pill, everyone I know who's had Feanolla have had absolutely no problems with it, I think it's the safest one/ best one to take.

    But, as I've got to take the pill 365 days a year I'm considering getting the injection done instead, so I don't have to take the pill regularly, because when I go to uni I know it'll be difficult to take it at the same time.

    You're welcome, if you have anymore questions I'll be happy to answer.

    Posted from TSR Mobile
    • #1
    • Thread Starter
    #1

    (Original post by CaitlinN15)
    Sometimes gaining weight is uncontrollable but usually you don't get major amounts (i got told 6/7 lbs is the limit on average- but it really does depend on each person ah)

    I think Levest does yes but I was only 12/13 when I started it at the time so I wasn't really educated that much about it 😂😂😂

    I find Feanolla really good I'm glad I chose that compared to the other ones doctors suggested. I have no periods whatsoever which I'm really grateful for, not even any slight bleeding inbetween compared to Levest where I had constant bleeding even after my period ended.

    I have no migraines like I used to with Levest and my eye sight problems are more controllable (I've had glasses since I was 4 months old but when I took Levest, I had constant blood shot eyes it caused the jelly (don't know what it's called) at the back of my eye to weaken even more so had to have eye surgery last year :// and I'm now 17 so I had to stop levest quickly. With Feanolla I've had no problems like that.

    I have no stomach pains compared to Levest where the muscles got so tense and tight (even after my period/gap week) I couldn't move, this was due to the hormone.

    The only thing I hate with the Feanolla is the weight gain (2lbs with Levest, 5lbs with Feanolla) but my doctor said it can be because you have no break from the hormones in this pill so it can cause more weight gain whereas with Levest my weight yoyod.

    I'd totally recommend Feanolla if you have problems with your pill, everyone I know who's had Feanolla have had absolutely no problems with it, I think it's the safest one/ best one to take.

    But, as I've got to take the pill 365 days a year I'm considering getting the injection done instead, so I don't have to take the pill regularly, because when I go to uni I know it'll be difficult to take it at the same time.

    You're welcome, if you have anymore questions I'll be happy to answer.

    Posted from TSR Mobile
    Thank you for all this info, very helpful I'm glad you've had a positive experience with Feanolla, I'm having to switch from Ridgevidon. I would say i have gained weight whilst on this pill, but i don't think i can blame the pill entirely however i am 11 stone so wouldn't really want to put on anymore as i'm trying to get back down to 10/ 9 and half.
    I usually take my pill as soon as I wake up so you could try that if you wanted to stay on the pill. Yeah I hope I have a similar experience to you with cerazette as it sounds quite a positive one compared to the horror stories I've heard haha, should probs stay away from NetMums haha.

    Thank you again your info is very useful and made me less worried
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 24, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What's your favourite Christmas sweets?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.